Rocky Mountain Journal of Mathematics

Generalized Hölder-Like Inequalities

Fathi Saidi and Rahman Younis

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 29, Number 4 (1999), 1491-1503.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Saidi, Fathi; Younis, Rahman. Generalized Hölder-Like Inequalities. Rocky Mountain J. Math. 29 (1999), no. 4, 1491--1503. doi:10.1216/rmjm/1181070418.

Export citation


  • J. Aczél, Some general methods in the theory of functional equations in one variable, New applications of functional equations, Uspekhi. Mat. Nauk 69 (1956), 3-68 (in Russian).
  • R. Adams, Sobolev spaces, Academic Press, New York, 1977.
  • R. Bellman, On an inequality concerning indefinite form, Amer. Math. Monthly 63 (1956), 108-109.
  • M. Bjelica, On inequalities for indefinite forms, Anal. Numér. Théor. Approx. 19 (1990), 105-109.
  • J. Lindenstrauss and L. Tzafriri, Classical Banach spaces I, Sequence spaces, Springer-Verlag, New York, 1977.
  • L. Losonczi and Z.P. Áles, Inequalities for indefinite forms, J. Math. Anal. Appl. 205 (1997), 148-156.
  • D.S. Mitrinović, J.E. Pečarić and A.M. Fink, Classical and new inequalities in analysis, Kluwer Academic Publishers, Dordrecht, 1993.
  • T. Popoviciu, On an inequality, Gaz. Math. Fiz. A 64 (1959), 451-461 (in Romanian).
  • P.M. Vasić and J.E. Pečarić, On the Hölder and some related inequalities, Mathematica (Cluj) 25 (1982), 95-103.
  • Xie-Hua Sun, On the generalized Holder inequality, Soochow J. Math. 23 (1997), 241-252.